# SDR CA971113046

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Buffer Pad
- Part number: GD80172
- Condition: Disbonded
- Location: M/R Grip
- Part time: 4,531 hours
- Component: 206011100025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR HEAD ASSEMBLY RECEIVED FROM VENDOR TSO ZERO HOURS.  SAME FOUND BUFFER PAD ON GRIP DEBONDED BY APPROXIMATELY 50 PERCENT.
